# SDR ABXA060054

- Difficulty date: January 3, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 60,661 hours, 57,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319504
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED AT SPLICE, APPROXIMATELY STA 492.  REMOVED SPLICE CUT LONGERON AT STA 475 AND REPAIRED IAW DC9 SRM 53-02.
